MathSciNet Relay Station
MathSciNet bibliographic data
MR2679609 46E10 (15A03 26A27 46A99)
Gámez-Merino, José L.; Muñoz-Fernández, Gustavo A.; Sánchez, Víctor M.; Seoane-Sepúlveda, Juan B. Sierpiński-Zygmund functions and other problems on lineability. Proc. Amer. Math. Soc. 138 (2010), no. 11, 3863–3876.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement